Allergan (Costa Rica) Style 20 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
20-750 |
| Medical Device Problem Code |
Material Invagination (1336)
| Health Effect - Clinical Code |
Wrinkling (2613)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "wrinkling/rippling", "history of cardiac disease", "history of hypertension and other" through the national breast implant registry (nbir).This record is for the right side.Device was explanted.The patient underwent capsulectomy.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of crease/folding is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: rupture.